“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 11491
School of Physics
  Title:   Quasi-Normal Modes of Extremal BTZ Black Holes in TMG
  Author(s): 
1.  H.R. Afshar
2.  M. Alishahiha
3.  A.E. Mosaffa
  Status:   Published
  Journal: JHEP
  Vol.:  08
  Year:  2010
  Pages:   081
  Supported by:  IPM
  Abstract:
We study the spectrum of tensor perturbations on extremal BTZ black holes in topologically massive gravity for arbitrary values of the coefficient of the Chern-Simons term, μ. Imposing proper boundary conditions at the boundary of the space and at the horizon, we find that the spectrum contains quasi-normal modes.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right